Some asymptotic results on generalized penalized spline smoothing
Article first published online: 22 DEC 2008
© 2009 Royal Statistical Society
Journal of the Royal Statistical Society: Series B (Statistical Methodology)
Volume 71, Issue 2, pages 487–503, April 2009
How to Cite
Kauermann, G., Krivobokova, T. and Fahrmeir, L. (2009), Some asymptotic results on generalized penalized spline smoothing. Journal of the Royal Statistical Society: Series B (Statistical Methodology), 71: 487–503. doi: 10.1111/j.1467-9868.2008.00691.x
- Issue published online: 6 APR 2009
- Article first published online: 22 DEC 2008
- [Received September 2007. Final revision July 2008]
Options for accessing this content:
- If you have access to this content through a society membership, please first log in to your society website.
- If you would like institutional access to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- New Users: Please register, then proceed to purchase the article.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!